Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 354, Number 5
HTML articles powered by AMS MathViewer

On loop spaces of configuration spaces
F. R. Cohen and S. Gitler PDF
Trans. Amer. Math. Soc. 354 (2002), 1705-1748
On the structure of $P(n)_\ast P((n))$ for $p=2$
Christian Nassau PDF
Trans. Amer. Math. Soc. 354 (2002), 1749-1757
Polar and coisotropic actions on Kähler manifolds
Fabio Podestà and Gudlaugur Thorbergsson PDF
Trans. Amer. Math. Soc. 354 (2002), 1759-1781
Katetov’s problem
Paul Larson and Stevo Todorcevic PDF
Trans. Amer. Math. Soc. 354 (2002), 1783-1791
Asymptotic linear bounds for the Castelnuovo-Mumford regularity
Jürgen Herzog, Lê Tuân Hoa and Ngô Viêt Trung PDF
Trans. Amer. Math. Soc. 354 (2002), 1793-1809
Monoidal extensions of a Cohen-Macaulay unique factorization domain
William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush PDF
Trans. Amer. Math. Soc. 354 (2002), 1811-1835
Existence of curves with prescribed topological singularities
Thomas Keilen and Ilya Tyomkin PDF
Trans. Amer. Math. Soc. 354 (2002), 1837-1860
On crepant resolution of some hypersurface singularities and a criterion for UFD
Hui-Wen Lin PDF
Trans. Amer. Math. Soc. 354 (2002), 1861-1868
Verlinde bundles and generalized theta linear series
Mihnea Popa PDF
Trans. Amer. Math. Soc. 354 (2002), 1869-1898
Principal bundles over a projective scheme
Donghoon Hyeon PDF
Trans. Amer. Math. Soc. 354 (2002), 1899-1908
Sums of squares in real analytic rings
José F. Fernando PDF
Trans. Amer. Math. Soc. 354 (2002), 1909-1919
Small rational model of subspace complement
Sergey Yuzvinsky PDF
Trans. Amer. Math. Soc. 354 (2002), 1921-1945
On the maximal Bochner-Riesz conjecture in the plane for $p<2$
Terence Tao PDF
Trans. Amer. Math. Soc. 354 (2002), 1947-1959
Nonlinear Cauchy-Riemann operators in $\mathbb {R}^{n}$
Tadeusz Iwaniec PDF
Trans. Amer. Math. Soc. 354 (2002), 1961-1995
Trudinger inequalities without derivatives
Paul MacManus and Carlos Pérez PDF
Trans. Amer. Math. Soc. 354 (2002), 1997-2012
$A_p$ weights for nondoubling measures in $R^n$ and applications
Joan Orobitg and Carlos Pérez PDF
Trans. Amer. Math. Soc. 354 (2002), 2013-2033
A semigroup of operators in convexity theory
Christer O. Kiselman PDF
Trans. Amer. Math. Soc. 354 (2002), 2035-2053
The super order dual of an ordered vector space and the Riesz–Kantorovich formula
Charalambos D. Aliprantis and Rabee Tourky PDF
Trans. Amer. Math. Soc. 354 (2002), 2055-2077
Constructing division rings as module-theoretic direct limits
George M. Bergman PDF
Trans. Amer. Math. Soc. 354 (2002), 2079-2114
Certain imprimitive reflection groups and their generic versions
Jian-yi Shi PDF
Trans. Amer. Math. Soc. 354 (2002), 2115-2129